# SDR 7AHR201502042220

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 933-948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS CORROSION ON LUGS FROM BS 933 - 948, RBL 55.  REMOVED DAMAGED SECTION OF SEAT TRACK AND REPLACED IAW SRM 53-05, FIG 4F, 51-30-2 & 51-30-1.
